# SDR UALA2012061103196

- Difficulty date: June 8, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED AT BS 365.25, BL 0 TO RBL 63.  TEE FITITNG FOUND OUT OF LIMITS.  REMOVED DAMAGED SECTION OF TEE  AND FABRICATED A NEW TEE, REPAIR ANGLES AND STRAPS AND INSTALLED PER SRM 53-00-51.
